MathSciNet Relay Station
MathSciNet bibliographic data
MR452199 (56 #10480) 81.06
Béaver, O. R.; Cook, T. A. States on quantum logics and their connection with a theorem of Alexandroff. Proc. Amer. Math. Soc. 67 (1977), no. 1, 133–134.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement